RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Malakhaltsev, Mikhail Armenovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 16

Number of views:
This page:1194
Abstract pages:2983
Full texts:1007
References:220
Associate professor
Candidate of physico-mathematical sciences (1988)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 28.01.1961
E-mail:
Keywords: fiber bundle; foliation; pseudogroup; sheaf; G–structure; connection; characteristic class.
   
Main publications:
  • The Lie derivative and cohomology of G–structures // Lobachevskii Journal of Mathematics, 1999, v. 3, p. 215–220.

http://www.mathnet.ru/eng/person17983
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/222900

Publications in Math-Net.Ru
2007
1. J. R. Arteaga Bejarano, M. A. Malakhaltsev, “Infinitesimal Ricci flows of minimal surfaces in the three-dimensional Euclidean space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 10,  29–39  mathnet  mathscinet; Russian Math. (Iz. VUZ), 51:10 (2007), 29–38
2006
2. M. A. Malakhaltsev, “Differential complex associated to closed differential forms of nonconstant rank”, Lobachevskii J. Math., 23 (2006),  183–192  mathnet  mathscinet  zmath
2004
3. M. A. Malakhaltsev, “A bundle of local Hamiltonians on a symplectic manifold with Martinet singularities”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 11,  45–52  mathnet  mathscinet; Russian Math. (Iz. VUZ), 48:11 (2004), 41–47
2003
4. M. A. Malakhaltsev, “Infinitesimal deformations of a symplectic structure with singularities”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 11,  42–50  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:11 (2003), 38–46
2002
5. M. A. Malakhaltsev, “Foliations with leaf structures”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 73 (2002),  65–102  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 108:2 (2002), 188–210
1999
6. M. A. Malakhaltsev, “The Lie derivative and cohomology of $G$-structures”, Lobachevskii J. Math., 3 (1999),  197–200  mathnet  mathscinet  zmath
1997
7. M. A. Malakhaltsev, “Godbillion–Vey classes for a one-dimensional manifold over a local algebra”, Tr. Geom. Semin., 23 (1997),  65–76  mathnet  mathscinet
1996
8. M. A. Malakhaltsev, “$(X,G)$-foliations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 7,  55–65  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:7 (1996), 53–63
1994
9. M. A. Malakhaltsev, “Structures of a manifold over the algebra of dual numbers on a torus”, Tr. Geom. Semin., 22 (1994),  47–62  mathnet  mathscinet  zmath
1991
10. M. A. Malakhaltsev, “A class of manifolds over the algebra of dual numbers”, Tr. Geom. Semin., 21 (1991),  70–79  mathnet  mathscinet  zmath
1990
11. M. A. Malakhaltsev, “An analogue of Dolbeault cohomology for varieties over the algebra of dual numbers”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 11,  82–84  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:11 (1990), 107–110
1988
12. M. A. Malakhaltsev, “Invariant connections on fiber spaces, and affinor bundles”, Tr. Geom. Semin., 18 (1988),  32–43  mathnet  mathscinet  zmath
1986
13. M. A. Malakhaltsev, “$L$-geodesic curves and Egiazaryan's projection of a connection”, Dokl. Akad. Nauk SSSR, 288:3 (1986),  543–546  mathnet  mathscinet  zmath
14. M. A. Malakhaltsev, “Tensors preserved under $L$-projective transformations and in the projection of connections in the sense of Egiazaryan”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 7,  82–84  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:7 (1986), 114–117
15. M. A. Malakhaltsev, “The intrinsic geometry of the Nevifel'd connection”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 2,  67–69  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:2 (1986), 97–100
1984
16. M. A. Malakhaltsev, A. P. Norden, “Specific properties of the curvature tensor in a space of affine connection $A_3$”, Tr. Geom. Semin., 16 (1984),  65–69  mathnet  mathscinet  zmath

2005
17. M. A. Malakhaltsev, V. V. Shurygin, “The evolution of hydromechamics in Chebotarev Research Institute of Mathematics and Mechamics, Kazan State University. The report at solemn meeting devoted to 200-th anniversary of KSU and 70-th anniversary of NIIMM, September 28-th, 2004”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 147:1 (2005),  5–15  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020